Are mouth ulcers a potential side effect of inhalers and/or pred?
I've been on some doseage of pred pretty much solidly since November- originally 40mg PD now tapered down to around 5mg (finally!). Im also on ciclesonide 160 2 puffs twice a day and seretide 250 2 puffs twice a day and have been at that dose since December.
Just lately I have noticed i've been getting real trouble with mouth ulcers. Not sure whether it is meds related or not but it is bothering me. I suspect it probably is as my teeth as also in a right state. In the past week alone I've had 8 filings which is just an emergency patch up job- the rest of my teeth are also decaying at an alarming rate. My Dentist says my meds are responsible and I also have very weak enamel. In the past month my eye sight has suddenly deteriorated dramatically, and I've now been given glasses to wear full time although even with them on things are still a little blurry at times :/ again the optician attributed this to meds.
Feel like I am falling to bits piece by piece. Its hard when you have the pred hunger, but a very sore tongue/cheeks/gums and trouble chewing due to a mouth full of new fillings!
Any recommendations on how to relieve the ulcers if they are meds related?